For the past couple days I've been having a recurring, dull pain in my lower abdomen (below the belly button). It started out relatively painful Saturday night (2/28) when I was trying to fall asleep, almost like a pain from diarrhea (which it wasn't). I was also slightly nauseous, which would become worse when I'd lay on my side or stomach. I'm not sure if it was nerves or what about possibly throwing up, but my entire body also started trembling. This lasted for about an hour. I looked this up online and the only explanation was a panic attack, which I suppose could have been since I'm very afraid of throwing up. Anyway, I woke up almost every hour throughout the night with the pain.
Sunday morning I woke up feeling a little better, but the pain was still there. I could eat very little for breakfast because I had no appetite. I then went to work. During the morning I felt bad but the pain was gone for the most part. When the afternoon came, I was able to eat again.
From then until now (3/2), the pain would be dull and sporatic. I'd feel fine for a little while, then I'd get the pain for a few seconds (usually no longer than a minute). It would then come back anywhere from a couple minutes later to a couple hours later.
Here's some more information that might be relevant:
- 19 year old male
- No intestinal/digestive problems, either myself or in the family history
- Having no trouble urinating or BM
- The pain is spread pretty evenly throughout my lower abdomen. It doesn't occur more on one side than another.
- The pain, for the most part, is below the belly button. But on that first night, it spread more to my upper abdomen.
- No drugs, alcohol, medication, etc.
- Passing a bit more gas than usual
- Appetite still isn't perfect, but I have the urge to eat again
Any information would be greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?